# SDR 97UAL900332

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9063U
- Make and model: Boeing 737222
- Aircraft serial: 19944
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 772510
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 25,063 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT START OF TAKEOFF ROLL, EXPERIENCED A NUMBER TWO ENGINE FAILURE.  *S/D*  THE TENTH STAGE HIGH-PRESSURE COMPRESSOR DISK FAILED DUE TO CADMIUM LIQUID METAL EMBRITTLEMENT.  THE ENGINE WAS DISASSEMBLED AND THE FAILED DISK REPLACED.
